Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A continuous function with two critical points
HTML articles powered by AMS MathViewer

by Nicolaas H. Kuiper PDF
Bull. Amer. Math. Soc. 67 (1961), 281-285
  • Marston Morse, Topologically non-degenerate functions on a compact $n$-manifold $M$, J. Analyse Math. 7 (1959), 189–208. MR 113233, DOI 10.1007/BF02787685
  • Georges Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Publ. Inst. Math. Univ. Strasbourg, vol. 11, Hermann & Cie, Paris, 1952 (French). MR 0055692
Additional Information
  • Journal: Bull. Amer. Math. Soc. 67 (1961), 281-285
  • DOI:
  • MathSciNet review: 0138112